# SDR DL72W010509

- Difficulty date: March 28, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- Aircraft time: 79,993 hours, 54,008 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX REPORTED ELECT SMELL IN CABIN, STRONGEST NEAR ROW 14 OCCURED JUST PRIOR TO LANDING AND DURING TAXI TO GATE.A PAX IN THE VICINITY OF ROW 14 ALSO MENTIONED THE SOUND OF HYD PUMPS GETTING LOUDER JUST PRIOR TO LANDING. FOUND GASPER FAN BAD. REPLACED SAME.
